一类大气等离子体反应扩散模型的解法
物理学报
引用检索 快速检索
物理学报  2012, Vol. 61 Issue (5): 050203     doi:10.7498/aps.61.050203
总论 当期目录| 过刊浏览| 高级检索     
一类大气等离子体反应扩散模型的解法
石兰芳1, 欧阳成2, 陈丽华3, 莫嘉琪4
1. 南京信息工程大学数学与统计学院, 南京 210044;
2. 湖州师范学院理学院, 湖州 313000;
3. 福建师范大学福清分校数学与计算机科学系, 福清 350300;
4. 安徽师范大学数学系, 芜湖 241003
Solving method of a class of reactive diffusion model for atmospheric plasmas
Shi Lan-Fang1, Ouyang Cheng2, Chen Li-Hua3, Mo Jia-Qi4
1. College of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China;
2. Faculty of Science, Huzhou Teacher College, Huzhou 313000, China;
3. Department of Mathematics and Computer Science,Fuqing Branch of Fujian Normal University, Fuqing 350300, China;
4. Department of Mathematics, Anhui Normal University, Wuhu 241003, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn